VOL. 164 · NO. 7 | 15 May 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (7), (15 May 2015)
No abstract available
Articles
Ofer Gabber, Qing Liu, Dino Lorenzini
Duke Math. J. 164 (7), 1187-1270, (15 May 2015) DOI: 10.1215/00127094-2877293
KEYWORDS: avoidance lemma, Bertini-type theorem, Hypersurface, moving lemma, Noether normalization, $1$-cycle, pictorsion, quasisection, rational equivalence, zero locus of a section, 14A15, 14C25, 14D06, 14D10, 14G40
Christophe Breuil, Florian Herzig
Duke Math. J. 164 (7), 1271-1352, (15 May 2015) DOI: 10.1215/00127094-2916104
KEYWORDS: $p$-adic Langlands, mod $p$ Langlands, Galois representations, representations of $p$-adic groups, fundamental algebraic representations, 22E50, 11F80, 11F70
Jianya Liu, Peter Sarnak
Duke Math. J. 164 (7), 1353-1399, (15 May 2015) DOI: 10.1215/00127094-2916213
KEYWORDS: the Möbius function, distal flow, affine linear map, Skew product, nilmanifold, 11L03, 37A45, 11N37
Zhiyu Tian
Duke Math. J. 164 (7), 1401-1435, (15 May 2015) DOI: 10.1215/00127094-2916322
KEYWORDS: rationally connected varieties, weak approximation, 14M22, 14G27, 14G05
Jan Kiwi
Duke Math. J. 164 (7), 1437-1470, (15 May 2015) DOI: 10.1215/00127094-2916431
KEYWORDS: Puiseux series, rescaling limits, Julia sets, 37F45, 12J25, 32S99
Backmatter
Duke Math. J. 164 (7), (15 May 2015)
No abstract available
Back to Top